MAUDE Adverse Event Report: COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION

COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION
Model Number G23746
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Laceration(s) (1946)
Date of Event 06/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was received from merit medical on behalf of the user facility: extraction procedure of an a-lead ((b)(6)) that had been in place for approximately 10 years.When the evolution (evo11) was advanced to the j-curve of the lead, the tip of the lead became detached.Subsequently, the patient developed hypotension, and an open thoracotomy was performed.A laceration was found around the right atrium superior vena cava (ra-svc) junction.After the thoracotomy, the chest was closed, and the patient was transferred out of the operating room.
 
Additional Manufacturer Narrative
D3: usa d4: 11/30/2028 e1: jpn g1: usa the event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of the investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHERIZATION
Manufacturer (Section D)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 -606
Manufacturer (Section G)
COOK VANDERGRIFT INC
1186 montgomery lane
vandergrift PA 15690 -606
Manufacturer Contact
kimberly platt
1186 montgomery lane
vandergrift, PA 15690--606
+1(724)845-8621
MDR Report Key50098689
Report Number2522007-2026-00014
Device Sequence Number13329925
Product Code DRE
UDI-Device Identifier10827002237466
UDI-Public(01)10827002237466(17)281130(10)N223260
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG23746
Device Catalogue NumberLR-EVN-11.0-RL
Device Lot NumberN223260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown